Open Access
2011 Oscillation of Second-Order Sublinear Impulsive Differential Equations
A. Zafer
Abstr. Appl. Anal. 2011(SI1): 1-11 (2011). DOI: 10.1155/2011/458275


Oscillation criteria obtained by Kusano and Onose (1973) and by Belohorec (1969) are extended to second-order sublinear impulsive differential equations of Emden-Fowler type: x(t)+p(t)|x(τ(t))|α-1x(τ(t))=0 , tθk; Δx'(t)|t=θk+qk|x(τ(θk))|α-1x(τ(θk))=0; Δx(t)|t=θk=0, (0<α<1) by considering the cases τ(t)t and τ(t)=t, respectively. Examples are inserted to show how impulsive perturbations greatly affect the oscillation behavior of the solutions.


Download Citation

A. Zafer. "Oscillation of Second-Order Sublinear Impulsive Differential Equations." Abstr. Appl. Anal. 2011 (SI1) 1 - 11, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1223.34049
MathSciNet: MR2802833
Digital Object Identifier: 10.1155/2011/458275

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top